# SDR COM11906

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3471001001
- Condition: Defective
- Location: Inst Panel
- Part time: 9,762 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING WHEN FLAPS SELECTED TO 25 DEGREES.  REPLACED THE FLAP ANNUNCIATOR UNIT.
